MathSciNet Relay Station
MathSciNet bibliographic data
MR866023 (88a:47022) 47B15 (47A10 47A65)
Berg, I. David; Davidson, Kenneth R. Almost commuting matrices and the Brown-Douglas-Fillmore theorem. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 97–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement